# SDR 06FDEA2887

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT BS 361 JUST BELOW STR 17L  CUT OUT & REMOVED DAMAGE IN SKIN BS 361 BELOW STR 17L. FABRICATED & INSTALLED   REPAIR IAW FED EX EA 7-5330-100574. REPAIR IS CONSIDERED A MAJOR REPAIR.
